MathSciNet Relay Station
MathSciNet bibliographic data
MR1061776 (92h:35004) 35A20 (35A30 35F20)
Hanges, Nicholas; Trèves, François On the analyticity of solutions of first-order nonlinear PDE. Trans. Amer. Math. Soc. 331 (1992), no. 2, 627–638.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement